# SDR AALA20000739

- Difficulty date: May 9, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED EMERGENCY EXIT LIGHTS AT 24B AND 39H INOPERATIVE.  RECONNECTED EMERGENCY EXIT LIGHT WIRES AT SEAT 24B AND 39H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
